# SDR CA060103001

- Difficulty date: January 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 9,697 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 09:30 THIS MORNING, THE RT ENGINE OF KING AIR 200 HAD AN IN-FLIGHT TORQUE ROLL BACK TO APPROX 200 FT LBS, WITH A RISE IN ITT TO APPROX 680 DEG C, WITH A POPPING NOISE AND CORRESPONDING FLAMES FROM THE RT ENGINE EXHAUST.  THE CREW INITIATED THE ENGINE SHUTDOWN.
